American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Philippe Jaming and Alexander M. Powell. Time-frequency concentration of generating systems. Proc. Amer. Math. Soc. 139 (2011) 3279-3290. MR 2811283.
Abstract, references, and article information   
View Article: PDF

[2] Paul Binding, Lyonell Boulton, Jan Cepicka, Pavel Drábek and Petr Girg. Basis properties of eigenfunctions of the $p$-Laplacian. Proc. Amer. Math. Soc. 134 (2006) 3487-3494. MR 2240660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Disintegration of projective measures. Proc. Amer. Math. Soc. 135 (2007) 169-179. MR 2280185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Hilbert spaces of martingales supporting certain substitution-dynamical systems. Conform. Geom. Dyn. 9 (2005) 24-45. MR 2133804.
Abstract, references, and article information   
View Article: PDF

[5] Dorin Ervin Dutkay and Palle E.T. Jorgensen. Wavelet constructions in non-linear dynamics. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 21-33. MR 2122446.
Abstract, references, and article information   
View Article: PDF

[6] Palle E. T. Jorgensen. Ruelle operators: functions which are harmonic with respect to a transfer operator. Memoirs of the AMS 152 (2001) MR 1837681.
Book volume table of contents   

[7] Isaac Pesenson. A reconstruction formula for band limited functions in $L_2(R^d)$. Proc. Amer. Math. Soc. 127 (1999) 3593-3600. MR 1610773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Carolyn Eoff. The discrete nature of the Paley-Wiener spaces . Proc. Amer. Math. Soc. 123 (1995) 505-512. MR 1219724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert M. Young. On the stability of exponential bases in $L\sp 2(-\pi,\pi)$ . Proc. Amer. Math. Soc. 100 (1987) 117-122. MR 883412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Harold E. Benzinger. Nonharmonic Fourier series and spectral theory . Trans. Amer. Math. Soc. 299 (1987) 245-259. MR 869410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sung Yung Lee. Lipschitz functions and spectral synthesis . Proc. Amer. Math. Soc. 83 (1981) 715-719. MR 630043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. A. Zalik. On fundamental sequences of translates . Proc. Amer. Math. Soc. 79 (1980) 255-259. MR 565350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1